# SDR AALA202112082524

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 23,301 hours, 6,821 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367680500000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR PANEL 261LG. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
